I'm not sure what you mean by short-term fix. There is a medical protocol to treat the symptoms if any. Having 100% aorta blockage and not having heart failure or cardiac arrest indicates there are other vessels in the heart that supply blood to the area normally supplied by the area distal to the blockage. Medication can be therapy of choice if there is relief from any heart related symptoms due to ischemia (lack of blood flow). If medication doesn't help, then a stent implant or a bypass.
Treatment for peripheral artery disease has two major goals. The first is to manage symptoms, such as leg pain, so that you can resume physical activities. The second is to stop the progression of atherosclerosis throughout your body to reduce your risk of heart attack and stroke.
An individual may be able to accomplish these goals with lifestyle changes. If your sister-in-law smokes, quitting is the single most important thing you can do to reduce the risk of complications.
If lifestyle changes are not enough, you need additional medical treatment. The doctor may prescribe medicine to prevent blood clots, lower blood pressure and cholesterol, and control pain and other symptoms.
Hope this helps. Thanks for sharing.
i am 63 and had aorta bypass surgery on 9-24-12. had ango gram 9-4-12 for stents in aorta(2)left leg ballooned and stent in right. 9-9-12 went to clinic and told to go back to hosp. mri showed 100% blockage in aorta covering both stents. this was 7 1/2 weeks ago still weak, still can not eat, have loss weight, very bad taste in mouth that makes me sick to my stomach and i vomit. think i also have a blockage in colon cause from surgery. could this be causing the bad taste and make things not smell very good? thanks for your input.
sounds like somethings going on with you-colonwise. whether a nicked (doubtful) colon or normal slow "getting moving" from surgery (also a little too many symptoms for this) there can be dangerous in-betweens. you didn't mention if you're constipated but if so i would take these symptoms to your doctor asap.
What dangers are in arota blockages